# SDR DALA2025022601490

- Difficulty date: February 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0822890) CORROSION ON INNER CHORD FLOOR SUPPORT BTW STA 947.5 TO STA 986 AND RBL 55 - LBL 55 AT PAX CABIN. (W2). INNER CHORD FLOOR SUPPORT BTW STA 947.5 TO STA 986 LBL 55 AT PASSENGER CABVIN ( W2 ) WAS REPLACED PER B737-800 SRM 51-40-02-0G.
